# SDR AU001249

- Difficulty date: December 19, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR HAD EXCESSIVE END PLAY RESULTING INEXCESSIVE ELEVATOR TAB FREE PLAY. ACTUATOR HAD BEEN OVERHAULED162 HOURS PREVIOUSLY.
